Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Oort’s conjecture for $A_{g} \otimes {\mathbb {C}}$
HTML articles powered by AMS MathViewer

by Sean Keel and Lorenzo Sadun PDF
J. Amer. Math. Soc. 16 (2003), 887-900 Request permission

Abstract:

We prove the conjecture of Oort that a compact subvariety of the moduli space of principally polarized Abelian varieties of genus $g$ has codimension strictly greater than $g$, in characteristic zero, for $g \geq 3$.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14K10
  • Retrieve articles in all journals with MSC (2000): 14K10
Additional Information
  • Sean Keel
  • Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712
  • MR Author ID: 289025
  • Email: keel@math.utexas.edu
  • Lorenzo Sadun
  • Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas, 78712
  • Email: sadun@math.utexas.edu
  • Received by editor(s): May 1, 2002
  • Published electronically: May 30, 2003
  • Additional Notes: The first author was partially supported by NSF grant DMS-9988874
    The second author was partially supported by Texas ARP grant 003658-152
  • © Copyright 2003 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 16 (2003), 887-900
  • MSC (2000): Primary 14K10
  • DOI: https://doi.org/10.1090/S0894-0347-03-00431-4
  • MathSciNet review: 1992828